Normal view MARC view ISBD view

Annals of Institute of Statistical Mathematics : Vol. 36 (1-3), 1984 [Bound Journal]

by Hudimoto, H. (Ed).
Type: materialTypeLabelContinuing ResourceAnalytics: Show analyticsPublisher: Tokyo Institute of Statistical Mathematics 1984ISBN: 00203157.Subject(s): Statistical-Mathematics
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.